Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Normal operators on the Banach space $L^p \left( { - \infty ,\infty } \right)$. part II: unbounded transformations


Author: Gregers L. Krabbe
Journal: Bull. Amer. Math. Soc. 66 (1960), 86-90
Part I: Bull. Amer. Math. Soc., Volume 65, Number 4 (1959), 270--272
MathSciNet review: 0114130
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10409-0
PII: S 0002-9904(1960)10409-0